Punjab University Journal of Mathematics, Vol 53, No 1 (2021)

Font Size:  Small  Medium  Large

Generalized Extension in the Geometry of Goncharov Motivic and Grassmannian Configuration Chain Complexes

Javed Khan, M. Khalid


The purpose of this work is to propose generalized extensionsof morphisms in the geometry of Grassmannian configuration and Goncharovmotivic chain complexes. This work has two major divisions: inits first part the geometry of these complexes will be extended for weightn = 6, secondly, the generalization of this extension for any weight Nwill be presented. The generalized commutative diagram will also be exhibited.

Full Text: PDF


  • There are currently no refbacks.

Comments on this article

View all comments

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved